# SDR CA980430014

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727221
- Engine: Pwa JT8D17
- System (JASC): 7530 · Compressor Bleed Control
- Part: Line
- Part number: 451077
- Condition: Sheared
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) NR 2 ENGINE WOULD NOT DEVELOP FULL POWER.  HP BLEED CONTROL LINE CRACKED AND SHEARED OFF AT 13TH STAGE CONNECTION.
